# SDR QXEA0300434

- Difficulty date: April 2, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 13,023 hours, 18,519 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: LI0548
- Condition: Failed
- Location: Zone 700
- Part time: 13,023 hours, 18,519 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2029 AFTER GEAR EXTENSION ON APPROACH NOSE GEAR UNSAFE (RED) LIGHT ON AND NO GREEN OR AMBER LIGHT ILLUMINATED.  RETRACTED GEAR AND EXTENDED AGAIN WITH THE SAME RESULT.  NOSE GEAR EXTENDED AFTER ALTERNATE GEAR EXTENSION METHOD ONE.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
